MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545570
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct.The exact event date was not reported.According to the complainant, during the procedure, when the stent was deployed, the guide catheter was dislodged from the push catheter.A snare was used to remove the broken guide catheter.The procedure was successfully completed with the original flexima biliary stent.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct.The exact event date was not reported.According to the complainant, during the procedure, when the stent was deployed, the guide catheter was dislodged from the push catheter.A snare was used to remove the broken guide catheter.The procedure was successfully completed with the original flexima biliary stent.There were no patient complications reported as a result of this event."the patient was undergoing an ercp in the endoscopy suite.The device was introduced and according to staff,"the stent was deployed and (the ) transducer on (the) stent fell off into (the) patient".The transducer was quickly retrieved with no harm coming to the patient.".
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to (b)(6) 2019 as no event date was reported.Block f10; h6: problem code 1069 captures for the reportable event of guide catheter broken.Block h6: conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.Block a3: patient's sex: updated to female.Block g3; h10: user facility reference number: (b)(4).

Brand Name
RX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9078829
Report Number3005099803-2019-04576
Device Sequence Number16757319
Product Code FGE
UDI-Device Identifier08714729337874
UDI-Public08714729337874
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model NumberM00545570
Device Catalogue Number4557
Device Lot Number0021945512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;